Journal Fur Die Reine Und Angewandte Mathematik, 1844, Vol. 28: In Zwanglosen Heften; In Vier Heften (Classic Reprint)

by August Leopold Crelle

0 ratings • 0 reviews • 0 shelved
Book cover for Journal Fur Die Reine Und Angewandte Mathematik, 1844, Vol. 28

Bookhype may earn a small commission from qualifying purchases. Full disclosure.

  • ISBN10 0365642053
  • ISBN13 9780365642053
  • Publish Date 28 September 2018
  • Publish Status Active
  • Publish Country GB
  • Imprint Forgotten Books
  • Format Paperback (US Trade)
  • Pages 398
  • Language German